MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the ep-4 would not communicate with the system and the procedure had to be cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ ep-4¿ cardiac stimulator was received into the lab for analysis.Visual inspection of the returned product confirmed all input and output connectors are free of physical damage and all labeling is legible and correctly oriented.All mounting hardware was secured, and all socketed ic (integrated circuit) components were fully seated.Ac power was applied to the ep-4 stimulator which successfully executed the power on self-test.Preliminary voltage measurements confirmed system voltages to be within the specified limits.The returned cardiac stimulator was then subjected to and passed an extended pacing test without issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event cannot be conclusively determined as no abnormalities were identified.The returned product successfully passed an extended pacing test without issue.

Brand Name
WORKMATE CLARIS EP-4 CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key12551040
Report Number2184149-2021-00297
Device Sequence Number1295541
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Device Lot Number6856088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1